# SDR 97ZZZX2681

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: IBM Corporation Flight Operations, repair station CW1R075K
- Aircraft: N790M
- Make and model: Amd FALCON2000
- Aircraft serial: P105134
- Engine: Cfe CFE73811B
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Part number: F2MA581100801
- Condition: Bolts Loose
- Location: Engine
- Part time: 798 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE FAILURE, MORE THAN HALF THE BOLTS SECURING THE ENGINE INLET HA D UNSCREWED THEMSELVES.  THE REMAINING WERE LOOSE.  SUBMITTER SUSPECTS UNUSUAL ENGINE VIBRATION CAUSED THE BOLTS TO BACK OUT.  THE INLET COULD POSSIBLY FALL OFF THE AIRCRAFT IN-FLIGHT.
